Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

I am suffering from insomnia

dr,whenever i have tea or coffee in the evening i lost sleeping in the mid night.pls solve my problem.if i sleep in the evening also face the same problem
Asked On : Wed, 12 Jan 2011
Answers:  2 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
coffee ,tea contains caffine which is a natural stimulant which can causes insomnia to most people.
coffee or tea must be avoided atleat 2hours BEFORE bed time.
A VERY INTERESTING FACT IS THAT SOME PEOPLE WHEN NOT ABLE TO SLEEP PREFER A CUP OF TEA OR COFFEE,THIS FURTHER ENHANHANCES THE PERIOD OF INSOMNIA,AND TO FIND RELIF PEOPLE PREFER ANOTHER CUP.
YOU MUST NOT ALLOW THIS VISCOUS CYCLE TO OCCUR.
Answered: Thu, 15 Sep 2011
I find this answer helpful
  User's Response
Hi
Welcome to healthcare magic forum
Taking coffe/tea in late even or sleeping in the even both can be avoided. Afer all a good nights sleep is more important then a cup of coffee, isnt it?
takecare
Answered: Wed, 12 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor